# SDR UALA2012031401677

- Difficulty date: March 14, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 86,440 hours, 10,491 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN EXT FUSE SKIN AT NOSE WHEEL WELL CUTOUT AFT LT CORNER WAS REPAIRED IAW ECRA 5331-01586.  REPAIRED IAW ECRA 5331-01586 ON NON ROUTINES 0283153, 0283154 AND 0283155.
